Allergic Reaction

prairiechick

prairiechick

ACCOUNT CLOSED
Joined
Jul 28, 2010
Messages
6,207
Location
Out of Context
#1
So I woke up at 10 this morning aware of my arms being itchy, and when I looked at my arms I had a bright red rash. Then I noticed it was on my stomach and back and legs. I started freaking that I was having a delayed reaction to my newest med and went to Urgent Care to get looked at. It turns out it's hives, and likely I have an allergy to my laundry detergent or soap. Stupid thing is I've been using the same bath soap and laundry detergent for months.

Sorry, I know this is nothing compared with all the other stuff everyone is dealing with, but I can't even take antihistamines because they will react badly with the quetiapine, wellbutrin and zopiclone. Pretty much I could kill myself if I took Benadryl.
 
amathus

amathus

Well-known member
Joined
Apr 23, 2010
Messages
16,323
Location
goodness knows!
#2
Hi could you get some Calamine Lotion, that might help with the itching...
maybe talk to you're Pharmacist for some advice?

qf.
 
prairiechick

prairiechick

ACCOUNT CLOSED
Joined
Jul 28, 2010
Messages
6,207
Location
Out of Context
#3
Yeah, and I'll probably have to get new laundry detergent. It's so weird because the hives just sprung up overnight and I didn't do anything differently yesterday.
 
A.m.b.e.r

A.m.b.e.r

Well-known member
Joined
Oct 11, 2010
Messages
1,546
Location
London
#4
Thats so strange that allergies can just appear like that. As a child I had a reaction to sherbet and was told I could never eat it again. I have eaten it all the time ever since and I have never had a reaction against it (or anything else for that matter).
 
F

friars126

Guest
#5
My partners daughter is the same, came up in rashes and was told it was thr washing powder, still using the same powder and she's been find for months! It's all a bit bizarre.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,120
Location
Lancashire
#6
if the washing powder is the same then its not that. There must be something new, I would argue but I am not an expert. You can get hydrocortisone cream at the chemist here, so that will probably sort it out much quicker.